# SDR USAASB00256

- Difficulty date: August 29, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - WHILE ACCOMPLISHING OVERNIGHT CHECK, MAINTENANCE FOUND THE LEFT OVERHEAD EXIT LIGHTS, THE OVERWING DOOR EXIT LIGHTS, THE SEAT MOUNTED EXIT LIGHT AT OVERWING DOOR ROW AND ONE BULLNOSE EMERGENCY LIGHT OVER SEAT ROW 14, RIGHT SIDE, WOULD NOT HOLD CHARGE AFTER APPROXIMATELY 10 TO 15 SECONDS.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK ABOVE OVERWING EXIT ROW, LEFT SIDE.  OPERATIONAL CHECK GOOD.  (M)
